Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The scientific work of Maxime Bôcher


Author: George D. Birkhoff
Journal: Bull. Amer. Math. Soc. 25 (1919), 197-215
DOI: https://doi.org/10.1090/S0002-9904-1919-03172-3
This work is cited by: Bull. Amer. Math. Soc., Volume 25, Number 8 (1919), 337--350
MathSciNet review: 1560177
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03172-3